| Catalog Number |
URO170818S |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Urinary Retention (2119)
| Date of Event |
08/19/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the facility, on (b)(6) 2025, it was noticed that the foley catheter was not draining properly and leaking around the cath insertion site.Catheter was removed and then patient was straight cathed with large amount of urine collected.Facility reports no serious injury.Individual is doing "fine." no additional information at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.Lot number 25abu211 has a manufcturing date of 2/5/2025 and an expiration date of 5/31/2026.Lot number 25cbd896 has a manufacturing date of 3/10/2025 and an expiration date of 3/31/2026.Lot number 25cbr656 has a manufacturing date of 3/28/2025 and an expiration date of 3/31/2026.
Event or Problem Description
According to the facility, on (b)(6) 2025, it was noticed that the foley catheter was not draining properly and leaking around the catheter insertion site.The catheter was removed and the patient was straight catheterized with large amounts of urine collected.Facility reports no serious injury.Individual is doing "fine".